# SDR 99ZZZX2828

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Rt Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE MAIN ENTRANCE DOOR EMERGENCY SLIDE LIGHT AND THE EMERGENCY LIGHT ABOVE THE TAILCONE SLIDE WERE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY FOR THE MAIN ENTRANCE SLIDE LIGHT AND THE BATTERY FOR THE EMERGENCY LIGHT ABOVE THE TAILCONE SLIDE.  REF:  OPER CNTRL NR USAAD99092.
